# SDR ASAA2022112840971

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,589 hours, 7,701 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: 6490690210
- Condition: Defective
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LWR OUTBD FAN DUCT PANEL HAS 1EA BAD INSERT. GROUNDED - YES. REMOVED LWR OUTBD PNL. REF B737-900 AMM 72-23-07 ASA 52800. REMOVED AND REPLACED 1EA BAD INSERT WITH NEW REF CFM SPM 70-42-13 REPAIR 1 ASA 74772. INSTALLED #2 ENG LOWER OUTBOARD FAN DUCT PANEL REF. AMM 72-23-07-400-801.
